Rogers Mathew
TitleCited byYear
Incremental cycle detection, topological ordering, and strong component maintenance
B Haeupler, T Kavitha, R Mathew, S Sen, RE Tarjan
ACM Transactions on Algorithms (TALG) 8 (1), 3, 2012
692012
Faster algorithms for incremental topological ordering
B Haeupler, T Kavitha, R Mathew, S Sen, RE Tarjan
International Colloquium on Automata, Languages, and Programming, 421-433, 2008
262008
Rainbow connection number and connectivity
X Li, S Liu, LS Chandran, R Mathew, D Rajendraprasad
the electronic journal of combinatorics 19 (1), 20, 2012
232012
Chordal bipartite graphs with high boxicity
LS Chandran, MC Francis, R Mathew
Graphs and combinatorics 27 (3), 353-362, 2011
182011
Boxicity of line graphs
LS Chandran, R Mathew, N Sivadasan
Discrete Mathematics 311 (21), 2359-2367, 2011
162011
Cubicity, degeneracy, and crossing number
A Adiga, LS Chandran, R Mathew
European Journal of Combinatorics 35, 2-12, 2014
112014
Separation dimension of bounded degree graphs
N Alon, M Basavaraju, LS Chandran, R Mathew, D Rajendraprasad
SIAM Journal on Discrete Mathematics 29 (1), 59-64, 2015
102015
Boxicity and separation dimension
M Basavaraju, LS Chandran, MC Golumbic, R Mathew, ...
International Workshop on Graph-Theoretic Concepts in Computer Science, 81-92, 2014
82014
Separation dimension of graphs and hypergraphs
M Basavaraju, LS Chandran, MC Golumbic, R Mathew, ...
Algorithmica 75 (1), 187-204, 2016
72016
Maximum weighted independent sets with a budget
T Kalra, R Mathew, SP Pal, V Pandey
Conference on Algorithms and Discrete Applied Mathematics, 254-266, 2017
62017
A Dirac-type characterization of k-chordal graphs
R Krithika, R Mathew, NS Narayanaswamy, N Sadagopan
Discrete Mathematics 313 (24), 2865-2867, 2013
62013
Bisecting and D-secting families for set systems
N Balachandran, R Mathew, TK Mishra, SP Pal
Discrete Applied Mathematics, 2017
5*2017
Boxicity and cubicity of product graphs
LS Chandran, W Imrich, R Mathew, D Rajendraprasad
European Journal of Combinatorics 48, 100-109, 2015
52015
Upper bound on cubicity in terms of boxicity for graphs of low chromatic number
LS Chandran, R Mathew, D Rajendraprasad
Discrete Mathematics 339 (2), 443-446, 2016
42016
Domination in designs
F Goldberg, D Rajendraprasad, R Mathew
arXiv preprint arXiv:1405.3436, 2014
42014
Fractional L-intersecting Families
N Balachandran, R Mathew, TK Mishra
The Electronic Journal of Combinatorics 26 (2), 2019
32019
Induced separation dimension
E Ziedan, D Rajendraprasad, R Mathew, MC Golumbic, J Dusart
International Workshop on Graph-Theoretic Concepts in Computer Science, 121-132, 2016
32016
Non-contractible non-edges in 2-connected graphs
A Das, MC Francis, R Mathew, N Sadagopan
Information Processing Letters 110 (23), 1044-1048, 2010
32010
Separation dimension and sparsity
N Alon, M Basavaraju, LS Chandran, R Mathew, D Rajendraprasad
Journal of Graph Theory 89 (1), 14-25, 2018
22018
Bipartite powers of k-chordal graphs
R Mathew, S Chandran
Discrete Mathematics & Theoretical Computer Science 15, 2013
2*2013
The system can't perform the operation now. Try again later.
Articles 1–20